# SDR IXXA20240225008

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 101,222 hours, 32,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALKAROUND, LINE MAINTENANCE REPORTED L1 DOOR EXTERIOR HANDLE INOPERATIVE. L1 DOOR NOT ABLE TO SECURE PROPERLY.  GENERAL VISUAL INSPECTIONS IDENTIFIED LOOSE BOLT. LINE MAINTENANCE VERIFIED INTEGRITY OF HARDWARE AND RETORQUED BOLT PER B767 AIRCRAFT MAINTENANCE MANUAL 20-11-00. DOOR HANDLE MECHANISM INSTALLATION AND ADJUSTMENT PER B767 AMM 52-11-25 COMPLIED WITH. SUBSEQUENT OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
